|Online since 2002|
Hair Loss ForumIf you have hair loss, please help others by sharing your experience with side effects. What would you tell your best friend about hair loss products? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Recently transplanted hairs
Hello, I am going to use Minioxidil of Hare4U. Can you suggest me about this, It will be good for me or not? I have recently transplanted hairs. Please suggest me
AskDocWeb: Your best advice should come from those who did the transplant. It's sometimes referred to as patient aftercare.
Unwanted facial hair
Hello, m 25 year male i am using morr f 2% for one month along with some medicines den doctor suggested me for morr f5% i used this for 2months in large qauntity den that doctor recommended but suddenly m suffering form facial hair besides eyebrow hair then doctor sugessted me to stop that morr f 5 slution and he gave me uproot lotion for my facial hair but from past one months i m using this but i cant see any improvement hair getting more on my face and i think it is because of morr f 5% pls suggest me some thing best i m very depresse
AskDocWeb: The growth of unwanted facial hair is known to be one of the possible side effects of products containing minoxidil. Besides discontinuing that product there are few other solutions. One of them is Vaniqa.
Sir i have been using tugain for 2 weeks now and i am having hair thinning and shedding of hair... is it normal to have hair thinning and shedding in the early stage of treatment? Should i continue using it or stop it altogether?
AskDocWeb: It is not typical but there are reports of others having the same experience. If it continues beyond 2 weeks consult with your doctor or dermatologist.
My dermatologist prescribed Mintop 2% yesterday and advised me to use it twice a day at 12 hour interval for my itchy scalp and severe hair loss condition. I started using this solution since last night. I felt very giddy in the morning that I almost fell. May be my BP dropped. I read the booklet and am afraid to continue to use it because of the side effects mentioned as I'm a person with a very weak body constitution. However I'm giving it another try tonight. I hope it doesn't scare me.
AskDocWeb: As you probably know the topical minoxidil products were developed from the medication that lowers blood pressure so you may want to discuss this with your doctor.
Continue or stop?
Hello i am 28yrs old now i used tugaian solution 5/: at 3 months, I seen some hair is growing, but my hair fall not stop. Sir plz tell me, I use this solution continue or stop?
AskDocWeb: It is up to you to decide if the results you are getting are worth the cost, time, and effort involved in using that product. Some hair loss is expected, even with a healthy scalp. It is only when the number of hairs lost daily goes over 150 that we begin to get concerned.
Mintop forte 5?
Can i use mintop forte 5? I have hairless problem last 4-5 years!
AskDocWeb: Until you identify the cause, it makes no sense to choose a treatment. For example, if you were losing hair because of a vitamin deficiency the treatment would be different from what would be used to treat a fungal infection. Have you consulted with a dermatologist to determine the cause of your hair loss?
Respected sir, I am Rohit (No last names please) 23 year old, I am suffering from hair loss, my hairs getting thinner. I think it is due to changing place. Should I use your product mitop 10. Please reply my as soon as possible. Thnku
AskDocWeb: Sorry Rohit, Mitop 10 is not our product and is not sold in our country. We have no information on file about it.
Is it safe
My doc have recommended me mintop 10% and Finateride 1mg daily, Is it safe to take finsteride as I have read enormous side effects will it go after I discontinue with the medicine? and mintop is making my hair dry, is it ok?
AskDocWeb: Changes in hair texture is one of the possible side effects of Mintop. That is something you need to decide if it is worth putting up with or not.
The question of safety about any drug cannot be answered with a yes or no answer. All prescription drugs have possible side effects, which is why you need to consult with your doctor before being allowed to use them.
Hair joy 5% foam
Hi, i have recently started using Minioxidil's Hair joy 5% foam. and just after applying the foam my hair starts falling, even more than the hair fall that usually happens after hair wash or usually because of which i had started this treatment. First of all i dont knw how much is 2g foam!! as prescribed in their catalouge Second i have applied 4 times and no matter how hard i try to get less foam out of the bottle, the foam comes out in huge quantity. and when i apply it, jus after the application my hair starts fallig like hell. i am scared of combing now!
AskDocWeb: Hair joy 5% foam seems to be made by a company in India. We suggest you contact their customer service for advice on its use.
Hair loss problem
I need your answer because i have hair loss problem.is there any use by the hair is fully shaved out from head??i have 21 age..My hair is very thin.is any relation with hair loss and mental stress??what is the proper oil for preventing hair loss and grow thick hair???now the distance between two hair scalps is more.how can i solve it???
AskDocWeb: If hair loss becomes a problem for someone 21 years old we would suspect a medical problem that might need attention. Please consult with your doctor for possible treatments.
Hair Loss - 33 - 34 - 35 - 36 - 37 - Page 38 - 39 - Last page 40
If you find this page useful share it with others. Use the form below to add your review, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
This consumer advocate website is protected by copyright © 2007-2016 Askdocweb, Inc. All Rights Reserved. This is a discussion forum on hair loss products and reviews and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.